North Dakota, 2010

Tornadoes and Hail in North Dakota, July 14, 2010

July 14, 2010 · NWS FGF · 15 events in 4 counties and zones

Unusually warm and humid air remained in place during the early morning hours of the 14th, especially along and south of the Interstate 94 corridor. Temperatures hovered in the lower 70s with dew point temperatures in the upper 60s to around 70.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4.0 million
Crop damage
$650,000
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

Unusually warm and humid air remained in place during the early morning hours of the 14th, especially along and south of the Interstate 94 corridor. Temperatures hovered in the lower 70s with dew point temperatures in the upper 60s to around 70. A line of thunderstorms moved east across southeast North Dakota into west central Minnesota, producing mainly strong wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jul 13, 8:31 PM CST, 6 hours 4 minutes earlier.

Area forecast discussion, Jul 13, 8:31 PM CST, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
931 PM CDT TUE JUL 13 2010

.UPDATE...
MONITORING SUPERCELLS ALL EVENING FROM JAMESTOWN TO NOW
APPROACHING DETROIT LAKES AREA. STORMS CONTINUE TO RIDE ALONG A
VERY WEAK BOUNDARY SEPARATING SOUTHEAST WINDS FROM SOUTH WINDS.
INSTABILITY GREATLY DECREASES AS IT RUNS EAST OF DTL-FFM AREA SO
WOULD THINK STORMS WILL WEAKEN CONSIDERABLY BY 04Z. COORD WITH
SPC/BIS/ABR WILL REMOVE WATCH FOR MUCH OF ERN ND/NW MN EXCEPT FOR
FAR SE ND INTO WCNTRL MN WHERE IT WILL BE EXTENDED TIL 04Z.

BIG BIG QUESTION IS LATER TONIGHT. INCOMING NAM AND LATEST
RUC/RR/HRRR ALL SHOW A LATER DEVELOPMENT OF TSTMS OVERNIGHT IN
THAT BISMARCK-DICKINSON AREA IN THE 06Z-08Z PERIOD AND THEN
MOVING EAST. LOW LEVEL JET IS WEAK UNTIL SFC LOW STRENGTHENS AND
MOVES TOWARD ABERDEEN AREA BY 12Z WED. EXPECT WIDESPREAD RAIN AND
TSTORMS NORTHWES TO THE SFC LOW AND RUC SHOWS STRONG 850 MB WARM
ADV IN SE ND 12Z PERIOD. THUS NEXT THREAT FOR SVR ELEVATED TSTMS
MAY HOLD OFF UNTIL AFTER 09Z IN OUR CWA AND CLOSER TO 12Z.

&&

.PREV DISCUSSION... /ISSUED 226 PM CDT TUE JUL 13 2010/

SHORT TERM...

SEVERE THUNDERSTORM CHANCES FOR TONIGHT THROUGH TOMORROW MORNING
CONTINUE TO BE THE PRIMARY FORECAST CONCERN.

WV LOOP AND 12Z UPPER AIR OBS CONTINUE TO SHOW AN VERY STRONG
UPPER LOW ROTATING OVER SOUTHWESTERN CANADA AND DIGGING INTO THE
NORTHWESTERN CONUS. A JET STREAK OF 100-120 KTS WAS BEGINNING TO
NOSE INTO WESTERN ND...WITH ONE VORT LOBE EJECTING OFF THE MAIN
UPPER LOW INTO SASKATCHEWAN AT THE CURRENT TIME. SPC MESOANALYSIS
HAS MOST UNSTABLE CAPE OF AROUND 2000 J/KG OVER OUR WESTERN
CWA...BUT UP UNTIL THE LAST HOUR STILL CAPPED TO SFC BASED CAPE. THE
CAP SHOULD HAS STARTED TO ERODE OVER THE NORTHERN CWA AND SHOULD
CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS. WITH THE UPPER
JET MOVING INTO THE NORTHERN PLAINS AND SHOWING GOOD
DIFFLUENCE...AND A 30-40 KT LLJ AT 850MB THIS MORNING...SHEAR WILL
BE VERY STRONG. STORM RELATIVE HELICITY IN THE 0-1KM LAYER IS
AROUND 100-250 M2/S2...OVER OUR SOUTHWESTERN COUNTIES...WITH EVEN
HIGHER 0-6KM HELICITY VALUES. HODOGRAPHS SHOW A NICE CURVE AND SUPERCELLS
ARE A DEFINITE POSSIBILITY DURING THE LATE AFTERNOON AND EARLY
EVENING...MAINLY WEST OF THE RED RIVER ALTHOUGH A FEW CROSSING
OVER INTO MN IS NOT OUT OF THE QUESTION. A TORNADO WATCH HAS BEEN
ISSUED FOR ALL OF THE ND COUNTIES AND THE MN COUNTIES RIGHT NEAR
THE RIVER.

MODELS ARE IN DECENT AGREEMENT ON DEVELOPING STORMS AHEAD OF THE
MAIN FRONT THIS EVENING...AND THEN A SECOND WAVE OF STORMS ALONG
THE FRONT LATER TONIGHT. NAM SOUNDINGS FOR KFAR HAVE CAPE AROUND
3000 J/KG EVEN AFTER MIDNIGHT WITH THAT SECOND WAVE...AND SHEAR
CONTINUES TO BE STRONG. HAIL AND DAMAGING WINDS WILL CONTINUE TO
BE A THREAT WELL INTO THE OVERNIGHT HOURS...AND SOME SPIN-UPS ARE
NOT OUT OF THE QUESTION. HEAVY RAIN COULD ALSO BE A PROBLEM WITH
PW VALUES NEARING 2 INCHES IN OUR SOUTHERN COUNTIES. FFG IS FAIRLY
HIGH EXCEPT FOR A FEW ISOLATED BASINS. HEAVY RAINFALL OF 2-3
INCHES IS POSSIBLE...ALTHOUGH IT IS UNCERTAIN HOW WIDESPREAD.
GIVEN THAT A TORNADO WATCH IS ALREADY IN EFFECT AND THERE IS SOME
QUESTION ON HOW WIDESPREAD THE FIRST ROUND OF CONVECTION WILL
BE...WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR NOW...BUT KEEP AN
EYE ON THINGS.

THE SECOND VORT LOBE WILL BE EJECTING OUT INTO ND...PUSHING THE
SFC BOUNDARY FURTHER EAST. THE FOCUS OF CONVECTION WILL BE MOVING
OFF INTO MN...WITH STORMS LINGERING OVER OUR EASTERN COUNTIES INTO
WEDNESDAY MORNING. WILL CONTINUE TO KEEP HIGH POPS OVER EASTERN
COUNTIES THROUGH THE MORNING...THEN TAPERING THEM OFF QUICKLY
DURING THE AFTERNOON AS HIGH PRESSURE BUILDS IN. WITH CAPE VALUES
STILL HIGH...PW OVER 1.5 INCHES...AND STILL A DECENT AMOUNT OF
SHEAR...WILL KEEP THE MENTION FOR SEVERE AND HEAVY RAIN OVER OUR
SOUTHEAST THROUGH 18Z.

CONDITIONS WILL BECOME MUCH MORE QUIET FOR THE REMAINDER OF THE
SHORT TERM. THE UPPER LOW WILL MOVE OFF INTO ONTARIO...LEAVING SFC
HIGH PRESSURE OVER MUCH OF THE PLAINS. THERE COULD BE A FEW
SHOWERS AND STORMS DEVELOPING OVER THE NORTHEASTERN COUNTIES
UNDERNEATH THE COLD POOL THURSDAY AFTERNOON...SO INCLUDED SOME LOW
POPS IN THAT AREA. ANY ACTIVITY WILL DISSIPATE QUICKLY IN THE
EVENING AS WE LOSE DAYTIME HEATING. THURSDAY NIGHT AND FRIDAY
SHOULD BE QUIET AS NORTHWESTERLY FLOW ALOFT TRANSITIONS TO WEAK
RIDGING AND SFC HIGH PRESSURE CONTINUES OVER THE PLAINS.
TEMPERATURES SHOULD BE ON A WARMING TREND BACK INTO THE UPPER 80S
TO LOW 90S.

LONG TERM... /FRIDAY NIGHT THROUGH TUESDAY/
A FLAT LONGWAVE RIDGE ACROSS WESTERN NOAM KEEPS US IN A SEASONABLY
WARM PATTERN THROUGH THE WEEKEND PERIOD. HOWEVER... A WEAK SHRTWV
RIDGE IS EXPECTED TO PUSH OVER THE AREA LATE FRIDAY... WITH A
FOLLOWING SHRTWV TROF INTO THE AREA FROM FRIDAY EVENING INTO SUNDAY
MORNING. THUS THERE IS A RISK OF TSTM ACTIVITY THROUGH THE COMING
WEEKEND... WITH SATURDAY PM THE MOST LIKELY PERIOD FOR WIDESPREAD
DEEP CONVECTION. MID SUNDAY INTO MONDAY LOOKS RELATIVELY DRY... WITH
A RISK OF TSTMS DEVELOPING AGAIN MONDAY EVENING INTO TUESDAY.

AVIATION...
MOST OF THE FA WILL SEE INCREASING BOUNDARY LAYER MOISTURE AND
HEATING THROUGH THE LATE AFTERNOON... WITH A COMMENSURATE INCREASE
IN MVFR CIGS AS THE CU FIELD RIPENS INTO CU STREETS AND TCU.
EXPECTED WIDESPREAD STRONG TO SEVERE TSTM DEVELOPMENT AHEAD OF A
TROF AXIS IN ERN ND BY LATE AFTERNOON... SHIFTING INTO NWRN MN BY
EARLY EVENING. STRONG LOW LEVEL WIND FLOW SHUD VEER WESTERLY WITH
PASSAGE OF TROF AXIS. A FOLLOWING COLD FRONT WILL LIKELY PRODUCE AN
INCREASE IN THUNDERSTORM ACTIVITY WITH AREAS OF MVFR CIGS AND VSBYS
ACROSS ERN ND AFT MIDNIGHT... AND ACROSS NWRN MN THROUGH EARLY WED
AM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

RIDDLE/JR
Hazardous weather outlook, Jul 13, 2:07 PM CST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
307 PM CDT TUE JUL 13 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-142015-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
307 PM CDT TUE JUL 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS CONTINUES TO SEEM LIKELY.
THUNDERSTORMS HAVE ALREADY STARTED TO DEVELOP OVER CENTRAL NORTH
DAKOTA...AND MORE WILL SPREAD INTO EASTERN NORTH DAKOTA DURING THE
LATE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BE
SUPERCELLS...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES
POSSIBLE. THE STORMS WILL CONTINUE TO MOVE EASTWARD...ARRIVING IN
THE RED RIVER VALLEY AROUND EARLY EVENING AND INTO WESTERN
MINNESOTA BY LATE EVENING. A TORNADO WATCH IS IN EFFECT.

ANOTHER WAVE OF THUNDERSTORMS WILL DEVELOP LATER TONIGHT AS A COLD
FRONT MOVES INTO THE NORTHERN PLAINS. A LINE OF THUNDERSTORMS IS
MOST LIKELY...WITH ACTIVITY AGAIN BECOMING SEVERE. DAMAGING WINDS
WILL BE THE PRIMARY THREAT...BUT SOME HAIL AND EVEN AN ISOLATED
TORNADO IS NOT OUT OF THE QUESTION. LOCALLY HEAVY RAIN WILL ALSO
BE AN ISSUE...WITH MANY LOCATIONS RECEIVING STORM TOTAL RAINFALL
AMOUNTS BETWEEN 1 AND 3 INCHES. THE POTENTIAL FOR FLASH FLOODING
IS POSSIBLE WHERE SEVERAL THUNDERSTORMS PASS OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG TO SEVERE STORMS MAY CONTINUE INTO WEDNESDAY MORNING.

THUNDERSTORMS ARE POSSIBLE ON SATURDAY...WITH THE POTENTIAL FOR A
FEW STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

JR/BB

In the hours before

Special weather statement, Jul 13, 10:30 PM CST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1130 PM CDT TUE JUL 13 2010

MNZ031-032-140530-
EAST OTTER TAIL MN-WADENA MN-
1130 PM CDT TUE JUL 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTER TAIL AND
CENTRAL WADENA COUNTIES UNTIL 1230 AM CDT...

AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM NEAR PERHAM...OR 21 MILES SOUTHEAST OF DETROIT
LAKES...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
NEW YORK MILLS AROUND 1150 PM CDT.
BLUFFTON AROUND 1210 AM CDT.
WADENA AND SEBEKA AROUND 1220 AM CDT.
BLUE GRASS AROUND 1225 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

JK
Local storm report, Jul 14, 12:12 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
112 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TORNADO          DENT                    46.55N 95.72W
07/13/2010                   OTTER TAIL         MN   PUBLIC

            VERY BRIEF TOUCHDOWN

&&

TGRAFENA
Local storm report, Jul 14, 2:27 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
327 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 AM     TSTM WND GST     2 NW LITCHVILLE         46.68N 98.22W
07/14/2010  E50 MPH          BARNES             ND   TRAINED SPOTTER

            SPOTTER SAW TREES SWAY AND SMALL BRANCHES FALL. THE WIND
            GUST WAS ESTIMATED AT 50 MPH.

&&

G2

The radar

The Fargo/Grand Forks radar (KMVX), 95 km away, was scanning. The volume nearest the first event began at 08:34 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 2 tornado, 2 hail, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Barnes

When
July 14, 2:35 AM CST to 2:38 AM CST
Where
Barnes County, Kathryn
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.730, -97.770

Numerous large tree limbs were broken down around the community.

Tornado, Ransom

When
July 14, 2:45 AM CST to 2:55 AM CST
Where
Ransom County, 5 mi NW of Elliott to 2 mi SE of Elliott
Rating
EF1
Path length
7 mi
Path width
250 yd
Property damage
$1.0 million
Crop damage
$250,000
Reported by
NWS Storm Survey
Coordinates
46.451, -97.874

This tornado was embedded in a squall line which also produced large hail and a wide swath of damaging downburst winds. the most extreme tornado damage was observed at two farmsteads northwest of elliot and in the town of elliot where wooden quonset structures and large steel grain bins were violently crumpled and tossed in various directions. Peak winds estimated to 105 mph.

Tornado, Ransom

When
July 14, 2:59 AM CST to 3:11 AM CST
Where
Ransom County, 3 mi W of Lisbon Muni Arpt to 4.04 mi E of Lisbon
Rating
EF2
Path length
9.12 mi
Path width
300 yd
Property damage
$2.0 million
Crop damage
$400,000
Reported by
NWS Storm Survey
Coordinates
46.450, -97.783

This tornado was embedded in a squall line which also produced large hail and a wide swath of damaging downburst winds. The most extreme tornado damage was observed at two farmsteads, one about four miles west of Lisbon where a barn was ripped off its foundation and destroyed, and another about 4 miles ESE of Lisbon where a well constructed steel shop was completely blown apart. At least three wooden power poles were snapped at two different locations east of Lisbon. Numerous lareg trees were blown down or uprooted in Lisbon, and many homes and business had extensive roofing damage. peak winds estimated to 120 mph.

Thunderstorm Wind, Ransom

When
July 14, 3:02 AM CST
Where
Ransom County, Lisbon Muni Arpt
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
46.450, -97.720

Winds measured at the NDAWN sensor located one half mile south of the airport sensor measured a peak wind to 58 mph.

Funnel Cloud, Ransom

When
July 14, 3:10 AM CST
Where
Ransom County, 0.69 mi S of Lisbon
Reported by
Public
Coordinates
46.420, -97.680

State radio relayed the public report of the funnel cloud sighting.

Thunderstorm Wind, Richland

When
July 14, 3:17 AM CST
Where
Richland County, 9.81 mi NNW of Wyndmere
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.390, -97.240

The spotter estimated wind speeds of 50 to 60 mph.

Thunderstorm Wind, Cass

When
July 14, 3:17 AM CST to 3:21 AM CST
Where
Cass County, 2 mi SW of Leonard
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
46.630, -97.280

Peak gust measured at the NDAWN winds sensor near ND Highway 46. Numerous large tree limbs were blown down in shelter belts along Highway 46 and in farmsteads and communities near the highway.

Thunderstorm Wind, Cass

When
July 14, 3:18 AM CST
Where
Cass County, 0.47 mi W of Casselton
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.900, -97.210

A spotter estimated the winds to be around 75 mph.

Thunderstorm Wind, Ransom

When
July 14, 3:19 AM CST to 3:24 AM CST
Where
Ransom County, 10 mi E of Lisbon Muni Arpt
Measured
70 kt (81 mph) estimated gust
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
46.450, -97.510

And old barn collapsed and the back end of a pole shed was blown off by damaging downburst winds.

Thunderstorm Wind, Cass

When
July 14, 3:34 AM CST to 3:37 AM CST
Where
Cass County, 2.25 mi W of West Fargo
Measured
78 kt (90 mph) estimated gust
Property damage
$1.0 million
Reported by
NWS Storm Survey
Coordinates
46.878, -96.928

A Squall Line with damaging downburst winds raked across West Fargo and into Fargo through the early morning hours. Winds flipped over two semi trailors parked near the fair grounds and completly tore off a large metal section of city garbage transfer station along U.S. Highway 10. Industrial business roofing damage and the movement of small machinery items in various lots indicated the occurence of one or more small surface eddies in the overall downburst pattern.

Thunderstorm Wind, Cass

When
July 14, 3:35 AM CST
Where
Cass County, 0.94 mi W of Riverside
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.870, -96.900

The strong winds knocked down numerous large trees and caused widespread shingle and roof damage to homes. Large cottonwood branches of three to four inches in diameter were blown onto the top of a vehicle. Numerous sections of wooden fencing were blown down.

Thunderstorm Wind, Cass

When
July 14, 3:40 AM CST
Where
Cass County, 2.01 mi WNW of Fargo
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.880, -96.820

A two hundred pound grill was pushed across a deck and lawn furniture was blown about. Peak winds at Fargo Hector airport (KFAR) ranged from 45 to 57 mph for about 20 minutes.

Hail, Barnes

When
July 14, 3:45 AM CST to 3:47 AM CST
Where
Barnes County, 1.58 mi W of Nome
Measured
1.25 in hail
Reported by
Public
Coordinates
46.681, -97.903

This was the third severe thunderstorm to affect the area during a 12 hour period.

Hail, Richland

When
July 14, 4:23 AM CST
Where
Richland County, 9.81 mi NNW of Wyndmere
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.390, -97.240

Thunderstorm Wind, Richland

When
July 14, 4:23 AM CST
Where
Richland County, 9.81 mi NNW of Wyndmere
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.390, -97.240

The winds were estimated by a trained weather spotter.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2010Every state in 2010This day in weather historyThe tornado archive for North Dakota, 2010Warnings in North Dakota, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 263283, 263282, 263284, 263370, 233182, 233196, 263281, 233197, 263286, 263285, 233192, 233188, 263288, 233186, 233201.